I have just found some info on this site about adrenal problems caused by synthroid thyroid medication. I am so shocked i have been on synthroid from 13-now 24 years old and since starting I have had terrible and uncurable adrenal problems, not being able to sleep and so forth.
Could this really be in part from my thryoid medication? It is synthroid 0.112mg
I have tried everything to cure my adrenal fatigue but nothing ever last long at all and I have only had a few months of health in the past few years,
thanks for your help!
You should be pot your TSH T3 and T4 in another thread. The actual numbers you are at my help determine an issue. Do you have a TPO antibody test to support the adrenal problem. That would also help clarify some issues.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.